Autori: Matejic Marjan M
Naslov | On inequalities involving some renowned degree-based graph invariants (Article) |
Autori | Stankov Stefan D ![]() ![]() ![]() |
Info | FILOMAT, (2024), vol. 38 br. 14, str. 4805-4815 |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|
Naslov | Bounds on the modified second Zagreb index (Article) |
Autori | Ali Akbar Stankov Stefan D ![]() ![]() ![]() |
Info | DISCRETE APPLIED MATHEMATICS, (2024), vol. 342 br. , str. 385-390 |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|
Naslov | Some new inequalities concerning the variable sum exdeg index/coindex of graphs (Article) |
Autori | Ali Akbar Milovanovic Emina I Matejic Marjan M ![]() ![]() |
Info | FILOMAT, (2024), vol. 38 br. 1, str. 17-24 |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|
Naslov | On Arithmetic-Geometric and Geometric-Arithmetic Indices of Graphs (Article) |
Autori | Ali Akbar Matejic Marjan M ![]() ![]() ![]() |
Info | JOURNAL OF MATHEMATICAL INEQUALITIES, (2023), vol. 17 br. 4, str. 1565-1579 |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|
Naslov | Sharp Inequalities for the Atom-Bond (Sum) Connectivity Index (Article) |
Autori | Ali Akbar Milovanovic Igor Z ![]() ![]() |
Info | JOURNAL OF MATHEMATICAL INEQUALITIES, (2023), vol. 17 br. 4, str. 1411-1426 |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|
Naslov | Remarks on the sum of powers of normalized signless Laplacian eigenvalues of graphs (Article) |
Autori | Altindag Serife Burcu Bozkurt Milovanovic Igor Z ![]() ![]() |
Info | FILOMAT, (2023), vol. 37 br. 28, str. 9487-9496 |
Projekat | Serbian Ministry of Education, Science and Technological Development [451-03-68/2022-14/200102] |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|
Naslov | Modified hyper-Wiener index of trees (Article) |
Autori | Altindag SB Bozkurt Milovanovic Igor Z ![]() ![]() |
Info | DISCRETE APPLIED MATHEMATICS, (2023), vol. 334 br. , str. 101-109 |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: |
|
Naslov | On the Signless Laplacian and Normalized Signless Laplacian Spreads of Graphs (Article) |
Autori | Milovanovic Emina I Altindag Serife Burcu Bozkurt Matejic Marjan M ![]() ![]() |
Info | CZECHOSLOVAK MATHEMATICAL JOURNAL, (2023), vol. 73 br. 2, str. 499-511 |
Projekat | Serbian Ministry of Education, Science and Technological Development [451-03-68/2022-14/200102] |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: |
|
Naslov | On the Bounds of Zeroth-Order General RandicIndex (Article) |
Autori | Matejic Marjan M ![]() ![]() |
Info | FILOMAT, (2022), vol. 36 br. 18, str. 6443-6456 |
Projekat | Serbian Ministry of Education, Science and Technological Development [451-03-68/2022-14/200102] |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|
Naslov | Some Properties of the Inverse Degree Index and Coindex of Trees (Article) |
Autori | Mitic Bojan Milovanovic Emina I Matejic Marjan M ![]() ![]() |
Info | FILOMAT, (2022), vol. 36 br. 7, str. 2143-2152 |
Projekat | Serbian Ministry for Education, Science and Technological development [451-03-68/2022-14/200102] |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|